# SDR CALA2014082192002

- Difficulty date: August 20, 2014
- Submitted: August 21, 2014
- Operation: Air carrier
- Aircraft: N855UA
- Make and model: Airbus A319-131
- Aircraft serial: 1737
- Aircraft time: 41,770 hours, 17,218 cycles
- Engine: Iae V2522A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT REPORTED BY FLIGHT CREW & CATERING AFT OF DOOR 2L.  FUSELAGE DENTED BETWEEN FRAME 69 & 70 AT STRINGER 21.  DENT ABOVE STRINGER IS .040 INCHES DEEP, .23 INCHES FROM NEAREST RIVET ROW, 2.66 INCHES  X 1.24 TOTAL AREA.  DENT BELOW STRINGER IS 3 X 1.25, .010 INCHES DEEP.  STRINGER ALSO APPEARS TO BE DENTED IN APPROX 020 INCHES.  CHECK SRM 53-00-11 FIG 04, PG 223 FOR POSSIBLE REPAIR SCHEME.  DAMAGE WITHIN LIMITS IAW SRM 53-41-11 PG 111.  ACCOMPLISHED HFEC IAW SEQ 1422001.  NO DEFECTS FOUND.  DAMAGE AREA IS 2.5 INCHES WIDE, 3.5 INCHES HIGH & .064 INCHES DEEP.
